From Texas, USA:
I am 19 years old, have typeá2 diabetes treated with pills, and I have low blood sugar. I really would like to know if you think it will or could ever go away. I'm really scared about it.
The hypoglycemia means that there is an imbalance between the food you take in as carbohydrate and the medication you are taking for your diabetes, the amount of exercise you are getting, and a number of other factors. It is really beyond the scope of e-mail however to help to put matters right without having a lot more information. In your case, I think you almost certainly need the help of a diabetes care team which includes not only a physician but a nurse educator, a dietitian, and a medical social worker. You should certainly talk to your present doctor about this problem, but also ask for a referral to such a team as a matter of some urgency.
Original posting 3 Nov 2003
Posted to Hypoglycemia
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:09:52
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.